Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Almost periodic and periodic solutions of difference equations


Author: George R. Sell
Journal: Bull. Amer. Math. Soc. 72 (1966), 261-265
DOI: https://doi.org/10.1090/S0002-9904-1966-11487-8
MathSciNet review: 0190570
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. G. Deysach and G. R. Sell, On the existence of almost periodic motions, Michigan Math. J. 12 (1965), 87-95. MR 173064
  • 2. W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 74810
  • 3. W. Hahn, Theory and application of Lyapunov's direct method, Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 147716
  • 4. A. Halanay, Solutions périodiques et presque-périodiques des systèmes d'équations aux différence finies, Arch. Rational Mech. Anal. 12 (1963), 134-149. MR 142933
  • 5. A. Halanay, Quelques questions de la théorie de la stabilité pour les systèmes aux différences finies, Arch. Rational Mech. Anal. 12 (1963), 150-154. MR 142934
  • 6. R. K. Miller, Almost periodic differential equations as dynamical systems with applications to the existence of a.p. solutions, J. Differential Equations 1 (1965), 337-345. MR 185221
  • 7. G. R. Sell, Periodic solutions and asymptotic stability. J. Differential Equations (to appear). MR 190479
  • 8. G. R. Sell, Nonautonomous differential equations and topological dynamics. I. The basic theory, (to appear). MR 212313
  • 9. G. R. Sell, Nonautonomous differential equations and topological dynamics. II. Limiting equations, (to appear). MR 212314
  • 10. R. D. Driver, Note on a paper of Halanay on stability for finite difference equations, Arch. Rational Mech. Anal. 18 (1965), 241-243. MR 172017


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11487-8

American Mathematical Society